Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
joga

Does Accutane Reduce or Enhance Facial Redness?

About 6 months ago before starting accutane my face began to turn very red and flush. Im assuming its from all the topicals ive taken, and my skin began to get increasingly irritated. It seemed to really begin when I started using Benzamycin, Differin, and CLindasol Cream. I was advised by my derm to apply the Benzamycin and Differin on alternate nights, and used the Clindasol Cream twice daily, in the colder seasons. I could have sworn he mentioned (im an idiot for not verying) that I should eventually be applying both Benzamycin and Differin nightly. So this is exactly what I begun to do, and im also an idiot for puting it all over my face, not just in the acne prone areas. Could this be what led to the development of this brutal redness??? I should also point out that in around the time when this redness starting developing, I was smoking marijuana frequently (have totally cut back near quitting since beginning accutane) and began working out.

Since ive been on accutane the redness is still there. Ive heard mixed opinions about flushing and accutane. Some people say it will eventually reduce, whereas some say it enhances it and they have dealt with it post accutane....Any ideas? Its brutal because the redness factor is the one really getting to me, and 1000 times worse than the acne...

Edited by joga

Share this post


Link to post
Share on other sites

Are you still using the topicals while on accutane? If soo you really don't need too Accutane is strong enough. As for flushing Accutane can cause permanent flushing which is horrible to live with. For some it does get better. I am sure you have read the pinned flushing thread in the roseaca fourm.

good luck

Share this post


Link to post
Share on other sites
Are you still using the topicals while on accutane? If soo you really don't need too Accutane is strong enough. As for flushing Accutane can cause permanent flushing which is horrible to live with. For some it does get better. I am sure you have read the pinned flushing thread in the roseaca fourm.

good luck

Thanks for the reply, and no I discontinued use of them a few days prior to starting accutane. And ya, ive red the thread on flushing. Its just strange because it all started before accutane so it has to be a result of something.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×